MathSciNet Relay Station
MathSciNet bibliographic data
MR1119184 26D07 (35J70 35P15 42B20 47G10)
Wilson, J. Michael Some two-parameter square function inequalities. Indiana Univ. Math. J. 40 (1991), no. 2, 419–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement